MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Model Number 8000.COM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2018.During surgery the pressure rose to its maximum this could cause retinal ischemia.Hence reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
During vitrectomy pressure rose to 111 mmhg and would not reduce, highly dangerous to optic nerve.Unfortunately we can't see why the system got stuck.They did a lot of programming this day maybe this caused the problem, we don't know.Recommend to join the surgeons a complete day and monitor the unit, better should be to check up the unit before use.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7664894
Report Number1222074-2018-00224
Device Sequence Number2630011
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM02
Device Catalogue Number8000.COM02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2017
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1